# SDR DL76S091635

- Difficulty date: October 14, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 55,781 hours, 24,927 cycles
- Engine: Ge CF680A2
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: 417T4200216
- Condition: Missing
- Location: Pax Seat Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING EA 01-477420-12 AD REV ORIG MEO1 FOUND ENTIRE O2/MASK MODULE MISSING OVER SEAT 12AB.  INST O2 MASK/GEN MODULE ASSY AT 12AB
